# SDR AALA202505281208

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTING BEARING HAS EXCESSIVE PLAY. REPLACED ATTACH FITTING PER CMM 52-81-18.
